# SDR DALA2025052203959

- Difficulty date: May 22, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 100,686 hours, 25,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6804 2 LEFT EXIT LIGHT FELL OFF. CORRECTIVE ACTION: REINSTALLED 2L EXIT LIGHT COVER AS REQ. (7425978)
